EconPapers    
Economics at your fingertips  
 

A Kind of Complete Moment Convergence for Sums of Independent and Nonidentically Distributed Random Variables

Bao Wang and Quanxin Zhu

Abstract and Applied Analysis, 2014, vol. 2014, 1-5

Abstract:

Let be a sequence of independent and nonidentically distributed random variables. We obtain a new kind of complete moment convergence for their sums under the Lyapunov condition. Moreover, our result extends and improves the corresponding result of the independent and identically distributed (i.i.d.) cases.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/379417.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/379417.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:379417

DOI: 10.1155/2014/379417

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:379417